# SDR SIMA200317606

- Difficulty date: June 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUTOUT DAMAGE SECTION ON LEFT OMEGA BEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER, PLATE AND SHIMS AND INSTALLED.  REPAIR DONE IAW EMB SRM, SRM EMB 145/1142 REV 22 CHAPTER 53-21-10 FIG 201 SHEET A AND CPM 51-61-00.  RESTORED SURFACE FINISH AND APPLIED CORROSION INHIBITING COMPOUND.  (M)
